Econometrica: Jan 1985, Volume 53, Issue 1

On the Welfare Analysis of Rational Expectations Equilibria with Asymmetric Information<1:OTWAOR>2.0.CO;2-I
p. 1-30

Jean-Jacques Laffont

Rational expectations equilibria are analyzed as incentive compatible mechanisms. The sense in which they can be implemented is made precise. Then, a welfare analysis of these equilibria is carried out within the class of mechanisms having the same incentive compatibility properties and the same communication constraints.

Log In To View Full Content